# SDR AALA990816

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 593
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON INTERIOR BELLY SKIN AND ON INTERCOSTAL STATION 593, STRINGER 28R AND STRINGER 27R.  INSTALLED NEW INTERCOSTAL AND REPAIR DOUBLER TO SKIN PER ESO 11697 DATED 5-27-99.  (M)
